# SDR MASA2010092001005

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,486 hours, 28,298 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 3872
- Condition: False Activation
- Location: Cargo Bay
- Part time: 11,896 hours, 9,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE AT 16K FEET CREW GOT A CARGO SMOKE WARNING, FOLLOWING QRH CREW DISCHARGED THE CARGO FIRE BOTTLES USED.  MX CLEANED SWITCHES, R2 BOTTLES AND SMOKE DETECTOR.
